# SDR HALA2011022300116

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 94,770 hours, 18,050 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eicas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS DISPLAY MESSAGE WITH EICAS COMPUTER IN AUTO - LOWER EICAS SCREEN BLANK.  CLEANED ELECTRICAL CONNECTOR AND RESEATED LOWER EICAS SCREEN. PERFORMED EICAS BITE. NOW CHECKS OK PER FIM 31-41-00-1.
